# SDR N6WA20140421004

- Difficulty date: April 21, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 27,727 hours, 19,943 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Open
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COULD NOT PRESSURIZE IN FLIGHT.  MANUALLY CLOSED GND VLV IAW AMM 21-24-18.  OPERATIONS CHECKED GOOD AT THIS TIME.
